# SDR VNAA2019070611101

- Difficulty date: July 6, 2019
- Submitted: July 7, 2019
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 36,579 hours, 26,710 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WARNING MSG ILLUMINATED ON  T/O. DEFERRED LANDING GEAR RETRACTION SYSTEM. MAINTENANCE PREFORMED SEVERAL GEAR SWINGS AND COULD NOT DUPLICATE THE PROBLEM, OPS CHECK GOOD. MEL CLEARED
